Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 87, NWS North Platte, NE

June 2, 2024Cherry County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2024, 4:28 PM MDT for Cherry County, Grant County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2024, 4:28 PM MDT (22:28 UTC)
Expired
Jun 2, 2024, 5:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherry County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:53 PM MDTTSTM WND GST 6018 N Whitman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:22 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
772 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS53 KLBF 022228
SVRLBF
NEC031-075-022315-
/O.NEW.KLBF.SV.W.0087.240602T2228Z-240602T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
428 PM MDT Sun Jun 2 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cherry County in north central Nebraska...
  Northeastern Grant County in west central Nebraska...

* Until 515 PM MDT.

* At 428 PM MDT, severe thunderstorms were located along a line
  extending from 22 miles south of Medicine Lake to 9 miles north of
  Ashby, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hyannis, Whitman, Speckel Meir Lake, Duluth, Round Lake, Dipping
  Vat Meadow, Hire, Whitman Road crossing the North Branch of the
  Middle Loup River, Sevenmile Hill, Intersection of Highway 61 and
  Survey Valley Road, and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 140 and 159.
 Highway 61 between mile markers 152 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4234 10104 4191 10172 4212 10204 4230 10204
      4253 10171
TIME...MOT...LOC 2228Z 303DEG 34KT 4242 10159 4216 10200 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Roberg
1 follow-up statement
549 
WWUS53 KLBF 022257
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
457 PM MDT Sun Jun 2 2024

NEC031-075-022315-
/O.CON.KLBF.SV.W.0087.000000T0000Z-240602T2315Z/
Cherry NE-Grant NE-
457 PM MDT Sun Jun 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN CHERRY AND NORTHEASTERN GRANT COUNTIES...

At 456 PM MDT, a severe thunderstorm was located 15 miles north of
Whitman, or 29 miles northwest of Mullen, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hyannis, Whitman, Speckel Meir Lake, Duluth, Round Lake, Dipping Vat
Meadow, Hire, Whitman Road crossing the North Branch of the Middle
Loup River, Sevenmile Hill, Intersection of Highway 61 and Survey
Valley Road, and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 140 and 159.
 Highway 61 between mile markers 152 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4234 10104 4191 10172 4212 10204 4229 10193
      4249 10165
TIME...MOT...LOC 2256Z 267DEG 35KT 4227 10154 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Roberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:35 PM MDT, 2 hours 53 minutes earlier. Its key messages:

  • Potential for a high impact severe event this afternoon through this evening with damaging winds at or above 75mph and large to very large hail in excess of 2" diameter across central and western Nebraska. A brief tornado or two will also be possible.
  • Low confidence but potential for a corridor of significant damage from wind driven hail this evening across western Nebraska, as initial supercells begin to grow upscale into a line.
  • Thunderstorm chances persist into Monday and Tuesday, though the threat for severe weather appears low at this time, then quiet weather through midweek.
Area forecast discussion, Jun 2, 1:35 PM MDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
235 PM CDT Sun Jun 2 2024

.KEY MESSAGES...

- Potential for a high impact severe event this afternoon
  through this evening with damaging winds at or above 75mph and
  large to very large hail in excess of 2" diameter across
  central and western Nebraska. A brief tornado or two will also
  be possible.

- Low confidence but potential for a corridor of significant
  damage from wind driven hail this evening across western
  Nebraska, as initial supercells begin to grow upscale into a
  line.

- Thunderstorm chances persist into Monday and Tuesday, though
  the threat for severe weather appears low at this time, then
  quiet weather through midweek.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 225 PM CDT Sun Jun 2 2024

Another round of overnight convection has moved off to our east, though
visible satellite imagery clearly shows lingering outflow boundaries
with more stable air lingering across central and western
Nebraska from roughly Imperial up through O'Neill. Further to
the west with little cloud cover diurnal heating has been in
full swing with SBCAPE values already approaching 4000J/kg in
the western sandhills. Anticipate destabilization will continue
in this narrow corridor with mesoscale guidance indicating CAPE
values in excess of 4000J/kg by late this afternoon pushing up
form the south. Bufkit model soundings show this CAPE to be
quite stout offering good support for vigorous updrafts, though
some mid level warming will present some CINH to be overcome
before initiation of deep convection. Expect the approaching
front will offer the necessary forcing to overcome the CINH and
trigger development of thunderstorms as it enters the region
from the west late this afternoon and moves across the region
this evening and exits off to the east before Midnight. Deep
layer shear ahead of the front is evident with 0-6km bulk shear
at or above 40kt and given the instability anticipate organized
storms to initiate and rapidly grow upscale with potential for
large to very large hail. Lapse rates are steep form the
boundary layer up through mid and upper levels with an
inverted-v also noted in model soundings, and given forecast
DCAPE values around 1500J/kg expect a very efficient wind
environment to facilitate strong, damaging wind gusts. After
discrete cells initiate, expect a shallow angle between the mean
wind field and the approaching front will allow for clustering
of storms and cold pool consolidation with a somewhat quick
transition to a linear MCS or one or more bowing segments that
will amplify outflow with potential for with gusts at or above
75mph. The greatest uncertainty in potential for severe weather
appears to be further to the northeast generally in the bounded
area both east of Hwy 83 and north of Hwy 91 where the lingering
effects from stable outflow may dampen convection. The severe
threat is expected to be progressive and exit the region to the
east before Midnight with quiet conditions for the overnight.

A sharp short wave will then dig a trof into the upper midwest and push
another cold front into the region late Monday into Monday night with
another round of showers and thunderstorms that will linger into
Tuesday morning. With the best instability off to our east expect
potential for severe storms will be limited but any storms east of Hwy
83 will bear monitoring closely.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Issued at 225 PM CDT Sun Jun 2 2024

By Tuesday night the front will be pushing off to the east with high
pressure surface and aloft building over the region. This will keep
quiet weather with above normal temperatures across central and
western Nebraska through midweek. Thereafter ensemble guidance
is in good agreement in continuing to build the ridge over the
western US gradually developing a westward lean to the ridge
axis over time. while this will keep us under northwest flow
aloft the flow will become more active with short waves sliding
down the face of the ridge. At the surface, high pressure moves
to our east and sets up southerly return flow of moisture with
90th percentile precipitable water values just off to our west.
Northwest flow aloft with moist southerly flow below will set
the stage for a return to more active weather by the end of the
week and heading into the weekend. While any severe threat
remains undefined, expect the potential for strong storms will
be increasing through next weekend due to the favorable shear
profiles and returning low level moisture. The gradual westward
shift to the upper ridge will also allow for a slight cooling
trend to temperatures closer to seasonal normals next weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1248 PM CDT Sun Jun 2 2024

The main aviation concern today will be the chance for
thunderstorms, late this afternoon and evening. It is
anticipated that a line of thunderstorms will form and move
across the Sandhills and southwest Nebraska into north central
and central Nebraska. This could impact both forecast terminals,
KVTN and KLBF, with the greatest chance of storms moving
through the early evening hours for the forecast terminals.
MVFR or lower conditions will be possible as thunderstorms
impact the terminals, with large hail, strong wind gust of 50kts
or more and heavy rainfall.

For this afternoon winds will remain breezy out of the south
around 10 to 15 kts with gust of 20 kts or more. Wind winds
becoming light and variable overnight. VFR conditions are
expected this afternoon and for most of the forecast period with
the exception of thunderstorm impacts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MBS
LONG TERM...MBS
AVIATION...Gomez
Hazardous weather outlook, Jun 2, 3:00 PM MDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
400 PM CDT Sun Jun 2 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-032100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
400 PM CDT Sun Jun 2 2024 /300 PM MDT Sun Jun 2 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This Afternoon and Tonight.

A Severe Thunderstorm Watch is in effect until 11pm CT. Scattered
thunderstorms across the panhandle late this afternoon are expected
to grow into a larger complex of storms farther east during the
evening. Some storms may be significantly severe, capable of very
large hail of 2 inches in diameter or greater, highly damaging wind
gusts of 75 mph or greater, brief tornadoes, and torrential rainfall
leading to localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms are possible Monday, but the threat of
severe weather appears low. Storm chances increase again toward the
end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 2, 3:18 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
318 PM MDT Sun Jun 2 2024

NEZ004-022-022145-
Sheridan NE-Garden NE-
318 PM MDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND SOUTH
CENTRAL SHERIDAN COUNTIES THROUGH 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Alliance Airport, or 16 miles south of Alliance,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Antioch, Miles Lake, Tralnor Lake, and Herman Lake.

This includes Highway 2 between mile markers 99 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4213 10255 4191 10235 4179 10268 4200 10268
      4201 10270 4204 10270
TIME...MOT...LOC 2117Z 237DEG 25KT 4186 10280

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MBS
Special weather statement, Jun 2, 3:20 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
420 PM CDT Sun Jun 2 2024

NEZ094-022145-
Western Cherry NE-
420 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHERRY COUNTY
THROUGH 445 PM CDT...

At 420 PM CDT, Doppler radar was tracking a strong thunderstorm 23
miles southwest of Medicine Lake, or 25 miles southeast of Gordon,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Highway 61 crossing the Snake River.

This includes Highway 61 between mile markers 192 and 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4252 10197 4263 10181 4260 10157 4245 10170
TIME...MOT...LOC 2120Z 283DEG 17KT 4256 10184

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Roberg
Local storm report, Jun 2, 3:30 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
430 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     Hail             14 SSE Hay Springs      42.50N 102.58W
06/02/2024  M1.50 Inch       Sheridan           NE   Public

&&
Special weather statement, Jun 2, 3:46 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
346 PM MDT Sun Jun 2 2024

NEZ022-035-022215-
Arthur NE-Garden NE-
346 PM MDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ARTHUR...
SOUTHWESTERN GRANT...NORTHWESTERN KEITH AND CENTRAL GARDEN COUNTIES
THROUGH 415 PM MDT...

At 346 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crescent Lake National Wildlife Refuge to
near Lisco. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oshkosh, Lewellen, Lisco, Crescent Lake National Wildlife Refuge,
Rackett, Dogtown Flats, Deer Lake, Jensen Lake, Bourquim Hill, Velma,
Adams Flats, Bluewater Battlefield State Historical Park, and Sugar
Loaf Hill.

This includes Highway 61 between mile markers 136 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

&&

LAT...LON 4175 10245 4178 10207 4174 10206 4174 10170
      4140 10197 4139 10206 4133 10206 4137 10261
      4139 10261 4140 10264 4150 10264
TIME...MOT...LOC 2146Z 268DEG 29KT 4169 10241 4145 10259

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MBS
Local storm report, Jun 2, 4:08 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
508 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             28 SSE Clinton          42.38N 102.14W
06/02/2024  M1.50 Inch       Sheridan           NE   Public

&&
Special weather statement, Jun 2, 4:13 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
413 PM MDT Sun Jun 2 2024

NEZ022-035-056-057-022245-
Deuel NE-Arthur NE-Garden NE-Keith NE-
413 PM MDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN ARTHUR...NORTHWESTERN
KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES THROUGH 445 PM
MDT...

At 413 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Crescent Lake National
Wildlife Refuge to near Chappell. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oshkosh, Lewellen, Barton, Ash Hollow State Historical Park, Clear
Creek State Wildlife Management Area, Rackett, Bourquim Hill, Dogtown
Flats, Intersection of Highway 27 and 9 Mile Road, Adams Flats,
Bluewater Battlefield State Historical Park, and Windlass Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 121.
 Interstate 80 in Nebraska between mile markers 100 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

&&

LAT...LON 4171 10181 4101 10216 4119 10253 4172 10230
TIME...MOT...LOC 2213Z 278DEG 21KT 4165 10224 4118 10245

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:21 PM MDTSpecial Weather StatementLBFGarden24 min
Jun 1, 6:31 PM MDTSevere Thunderstorm WarningLBFGarden44 min
Jun 1, 6:42 PM MDTSpecial Weather StatementLBFGarden33 min
Jun 1, 7:09 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan31 min
Jun 1, 7:11 PM MDTSevere Thunderstorm WarningLBFSheridan49 min
Jun 1, 7:14 PM MDTSpecial Weather StatementLBFSheridan31 min
Jun 1, 8:01 PM MDTSpecial Weather StatementLBFSheridan44 min
Jun 1, 8:30 PM MDTSpecial Weather StatementLBFChase45 min
Jun 1, 8:52 PM MDTSpecial Weather StatementLBFCherry38 min
Jun 1, 9:31 PM MDTSevere Thunderstorm WarningLBFSheridan30 min
Jun 1, 9:38 PM MDTSpecial Weather StatementLBFFrontier52 min
Jun 1, 9:43 PM MDTSpecial Weather StatementLBFCherry47 min
Jun 1, 10:01 PM MDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 1, 10:27 PM MDTSevere Thunderstorm WarningLBFFrontier33 min
Jun 1, 10:36 PM MDTSpecial Weather StatementLBFLoup39 min
Jun 1, 11:04 PM MDTSpecial Weather StatementLBFBoyd41 min
Jun 2, 2:15 AM MDTAreal Flood AdvisoryLBFHolt, Wheeler3 hr
Jun 2, 2:48 PM MDTSpecial Weather StatementLBFSheridan42 min
Jun 2, 3:01 PM MDTSevere Thunderstorm WarningLBFSheridan44 min
Jun 2, 3:18 PM MDTSpecial Weather StatementLBFGarden27 min
Jun 2, 3:20 PM MDTSpecial Weather StatementLBFSheridan25 min
Jun 2, 3:29 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry46 min
Jun 2, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Sheridan48 min
Jun 2, 3:44 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel46 min
Jun 2, 3:46 PM MDTSpecial Weather StatementLBFGarden29 min
Jun 2, 4:13 PM MDTSpecial Weather StatementLBFDeuel, Garden32 min
Jun 2, 4:25 PM MDTSevere Thunderstorm WarningLBFChase, Perkins50 min
Jun 2, 4:47 PM MDTTornado WarningLBFCherry28 min
Jun 2, 5:05 PM MDTSpecial Weather StatementLBFKeith10 min
Jun 2, 5:09 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Lincoln, Perkins51 min
Jun 2, 5:16 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas44 min
Jun 2, 5:42 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFChase, Hayes, Perkins18 min
Jun 2, 5:49 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFHayes, Lincoln41 min
Jun 2, 5:52 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFFrontier, Hayes38 min
Jun 2, 5:57 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas33 min
Jun 2, 5:59 PM MDTSpecial Weather StatementLBFHooker, McPherson46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.